Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Ear pain from a week, had Amoxycillin, no help. Leaking yellow pus after using Gentisone. Is it ok ?

I have had ear pain for a week now. GP gave me Amoxocillin, and that did nothing. I went to an out of hours doctor which gave me some Gentisone. I ve put a couple of drops in so far, leant to the side for 10 minutes, when I leant back up it was fine for 30 minutes, then it started the leaking again, but it was a lot more than the other days, plus a brighter yellow pus , is this normal?
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hello I am Dr Ravinder Sharma ENT surgeon
On the basis of information provided it appears you have acute infection of ear initially presenting with pain in ear. As the infection progresed there was a collection of pus in ear leading to the rupture of drum. At this point you noticed blood stained yellow pus from ear canal. You will need a ENT consultation to look for the state of tympanic membrane. Treatment will involve a course of antibiotics, analgesics and topical ear drops.

I hope this answers your concerns. Feel free to contact me if your need more information on this

With warm regards
Ravinder Sharma
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor